# SDR AALA20030036

- Difficulty date: January 8, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ORD - FLT 357 - EN ROUTE LGA-ORD, UNSAFE NOSE GEAR INDICATION DURING APPROACH TO ORD.  GEAR WAS DOWN 3 GREEN LIGHTS ALL MECHANICAL VISUAL INDICATION AGREE, ON SHORT FINAL.  RECEIVED AUDIO LANDING GEAR ALONG WITH A RED LIGHT IN THE NOSE GEAR.  THIS HAPPENED 304 TIMES WITH A QUICK FLASH OF THE RED LIGHT.  DID A GO-AROUND AND CYCLED THE GEAR, ALL INDICATIONS WERE NORMAL AND THE NOSE GEAR FLASHED RED ONE TIME.  LANDED ORD WITHOUT INCIDENT.  SENSOR BAD, REPLACED NOSE GEAR DOWNLOCK SENSOR.  SWUNG GEAR 4 TIMES.  NO FAULTS NOTED.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
